Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having loose bowels and heavy coughing. Blood pressure going up. What can be done?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
why do I have two loose bowel movements in the morning and then after the second one I have a heavy coughing attack with difficulty catching my breath feeling like I am going to pass out, my blood pressure goes up and I have no energy afterward?
Posted Fri, 26 Jul 2013 in Women's Health
Answered by Dr. Rakhi Tayal 53 minutes later
Thanks for posting your query.
A sudden and a strong bout of coughing can sometimes cause a state of exhaustion. Also, two loose bowel movements in a short while can cause a considerable loss of fluids and electrolytes from your body causing the feeling of passing out. This can be adequately controlled by taking plenty of electrolyte XXXXXXX fluids like Garotade orally after every bowel movement.
You can also take imodium available over the counter for symptomatic relief.
These symptoms are not worrisome and after rest and proper management you are likely to regain your energy.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor